Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
estiger2003

New batch of BP

Recommended Posts

Hello Ive been on the regimen for about 4 years. I got a new batch of Dans BP about two weeks ago and I noticed that it smells different, it makes my eyes sting for some reason, takes longer to dry, and its been making my skin flaky. I bought two 16 oz. bottles and I dont want my skin to be like this for months to come -_- What could be the reason for this?

Share this post


Link to post
Share on other sites

It must be fresher than the ones you've used or stronger.

maybe leave it opened for 10 minutes. idk.

Share this post


Link to post
Share on other sites

QUOTE (AKeshi @ Jan 23 2010, 03:37 AM)

For most people, the redness that follows moisturizing happens because their skin is not fully accustomed to BP, even if they were following the Regimen precisely.

The BP puts a strain on your skin. It is something completely alien, something your skin has never experienced before. Medical people call it "xerosis", we call it dryness. The redness you get after moisturizing occurs because of the condition your skin is at. The BP has done its work. It has oxynated and dried your skin. Then you spread the moisturizer on it, which does almost precisely the opposite. Just like taking a lighter, burning a mark on your hand and putting menthol-based sunburn lotion over it. Don't try that at home. It's really painful eusa_naughty.gif

The saving grace is simple. Take less BP. If you're using one full pump twice a day, and get serious redness after moisturizing, then reduce your dosage to half a pump, twice a day. If this still doesn't help, go to half a pump once a day. Or even quarter of a pump once a day if need be. Just take so little BP that you do not get redness after moisturizing.

One good indicator of the amount of BP you use is this: after spreading the BP evenly, let it run its course for 10 minutes or so. After 10 minutes, smile. Or grin, or otherwise wrinkle your skin. If you feel tightness or difficulties doing these, then you're using too much BP. I can almost guarantee that the instant you put moisturizer over this kind of skin, it will flare up like a christmas tree on steroids.

Always remember that the amount of BP you use is personal. Dan says to use two full pumps after four weeks. Well guess what, I'm now on week four, and I just use one pump twice a day. I started with quarter of a pump once a day, and even that was enough to cause some initial redness for me. So I decided to take it reaaaaally slow. What may surprise you though, is that despite using a small dosage, my acne is still clearing up just fine. It may take me a longer time to achieve full clearness and smooth complexion, but since I don't have to suffer from redness or irritation while getting there, I don't really mind.

The key point of the Regimen is to increase the amount of BP. But how much to start with, and how fast to increase is completely personal. Only you yourself can find this out.

Edited by dalewinton

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×